Clarithromycin interacts with Levemir (injectable long term insulin type medication) by inhancing its effects. This should be an additional warning with your prescribing information. I was almost comatose as a result of this, and although I stopped the antibiotic and reduced the number of units injected, I'm still not back to "normal"..and it has been 5 days since I stopped the med! You might have had a law suit if I'd died. I have warned my doctors and also Walgreen pharmacy of this problem so no one else will have the same thing happen. I am recovering from the bronchitis with only 4 days on the medication, thank goodness.
I think you should let FDA kn ow because they don't have any information of interaction stated between clarithromycin and Levemir or other insulins.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Jan 2017 • 2 answers
Updated 27 Mar 2014 • 2 answers
Updated 2 Apr 2014 • 1 answer
Updated 9 Feb 2016 • 1 answerFAQ by Drugs.com
Updated 22 Sep 2016 • 1 answerFAQ by Drugs.com